# SDR AALA201612019014

- Difficulty date: November 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 39,876 hours, 9,479 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR  SLIDE ARMED LIGHT CONNECTOR IS BROKEN.  REPLACED INDICATOR IAW AMM 33-51-06 AND ACCOMPLISHED SATISFACTORY.  OPERATIONAL CHECK IAW AMM 25-66-11.
